# SDR AALA202509054826

- Difficulty date: August 25, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,029 hours, 33,855 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ELEVATOR HINGE ARM END FITTING BEARING #5 ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED HINGE ARM END FITTING #5 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A. AND AMM 55-16-42-400-001-A.
